# SDR JR2R2012031000061

- Difficulty date: January 31, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 20,111 hours, 16,085 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: CC670140552
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E PANEL 522AL HAS OVERSIZED HOLE.  REPAIRED IAW RO CRJ9-57-0371.
